RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1996, Volume 187, Number 11, Pages 3–26 (Mi msb170)  

This article is cited in 3 scientific papers (total in 3 papers)

Trigonometric series with rapidly decreasing coefficients

S. Galstyana, R. I. Ovsepianb

a Yerevan State University
b Institute of Mathematics, National Academy of Sciences of Armenia

Abstract: In this paper we construct trigonometric null-series with rapidly decreasing coefficients and we also strengthen some of D. E. Men'shov's correction theorems.

DOI: https://doi.org/10.4213/sm170

Full text: PDF file (335 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 1996, 187:11, 1577–1600

Bibliographic databases:

UDC: 517.5
MSC: Primary 42A20, 42A32; Secondary 42A16, 42A63
Received: 16.11.1995

Citation: S. Galstyan, R. I. Ovsepian, “Trigonometric series with rapidly decreasing coefficients”, Mat. Sb., 187:11 (1996), 3–26; Sb. Math., 187:11 (1996), 1577–1600

Citation in format AMSBIB
\Bibitem{GalOvs96}
\by S.~Galstyan, R.~I.~Ovsepian
\paper Trigonometric series with rapidly decreasing coefficients
\jour Mat. Sb.
\yr 1996
\vol 187
\issue 11
\pages 3--26
\mathnet{http://mi.mathnet.ru/msb170}
\crossref{https://doi.org/10.4213/sm170}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1438982}
\zmath{https://zbmath.org/?q=an:0877.42001}
\transl
\jour Sb. Math.
\yr 1996
\vol 187
\issue 11
\pages 1577--1600
\crossref{https://doi.org/10.1070/SM1996v187n11ABEH000170}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996WQ48500001}


Linking options:
  • http://mi.mathnet.ru/eng/msb170
  • https://doi.org/10.4213/sm170
  • http://mi.mathnet.ru/eng/msb/v187/i11/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Hovsepyan, RI, “On trigonometric series and primitive functions”, Journal of Contemporary Mathematical Analysis-Armenian Academy of Sciences, 44:4 (2009), 205  crossref  mathscinet  zmath  isi  scopus  scopus  scopus
    2. Ivana Slamić, “
      $$\ell ^p$$
      ℓ p -Linear Independence of the System of Integer Translates”, J Fourier Anal Appl, 2014  crossref  mathscinet  scopus  scopus  scopus
    3. Grigoryan M.G., Galoyan L.N., “On the Universal Functions”, J. Approx. Theory, 225 (2018), 191–208  crossref  mathscinet  zmath  isi  scopus  scopus  scopus
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:346
    Full text:129
    References:45
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019